Volume 3, Issue 2, Autumn 2011, Page 1-13


ON JACKSON'S THEOREM

Eman Samir Abed-Ali

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-6

We prove that for a function and n,r in N( the set of natural numbers ) , we have

where the roots of Legendre polynomial, and , is the Ditzian-Totik mth modulus of smoothness of g in .

Improving Conjugate Gradient method For Training Feed Forward Neural Networks

Luma. N. M.Tawfiq; Alaa. K. J. AL-Mosawi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-14

In this paper, many modified and new algorithms have been proposed for training feed forward neural networks, many of them having a very fast convergence rate for reasonable size networks.
In all of these algorithms we use the gradient of the performance function (energy function, error function) to determine how to adjust the weights such that the performance function is minimized, where the back propagation algorithm has been used to increase the speed of training. The above algorithms have a variety of different computation and thus different type of form of search direction and storage requirements, and all the above algorithms applied in approximation problem.

b-ind and b-Ind

Raad Aziz Hussain Al-Abdulla; Sema Kadhim Gaber

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-19

We study some functions by using which are small and large inductive dimension ( and ) and called by and . Also we study some relations between them .

Optimal Perturbed H Control Problems wit Unbounded Control Operator

Radhi Ali Zboon; Jehad Ramadhan Kider; Samir Kasim Hassan

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-19

The -optimal control problem in infinite dimensional spaces is presented. Some optimal control problems and solvability, controllability, null controllability, perturbed Recatti operator equation as well as some of its properties are discussed and developed via evolution perturbed strongly continuous semigroup generated by the linear unbounded perturbed generators.

Affine Fuzzy Set

Noori Farhan AL-Mayahi; Salah Mahdi Ali

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-6

Abstract. In this paper, we introduce a new concept that is the affine fuzzy set and we give some properties of it .

The inverse of operator matrix A where A≥I and A Mohammad Saleh Balasim

Mohammad Saleh Balasim

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-12

Let H and K be Hilbert spaces and let H⊕K be the cartesian product of them.Let B(H),B(K),B(H⊕K),B(K,H),B(H,K) be the Banach spaces of bounded(continuous) operators on H,K,H⊕K,and from K into H and from H into K respectively.In this paper we find the inverse of operator matrix B(H⊕K) where BєB(H) ,CєB(K,H), DєB(H,K), EєB(K) and A≥ , A where is the identity operator on H⊕K

ON A NEW SUBFAMILY OF MALTIVALENT FUNCTIONS WITH NEGATIVE COFFICIENTS

Waggas Glib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-8

In the present paper, we establish a new subfamily of multivalent functions with negative coefficients. Sharp results concerning coefficients, distortion theorem and the radius of convexity for the class are obtained. Furthermore it is shown that the class is closed under convex linear combinations. The arithmetic mean is also obtained.

One Significance Test Estimator for the Shape Parameter of Generalized Rayleigh Distribution

Abbas Najim Salman

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-8

This paper is concerned with preliminary test single stage Shrinkage estimator for the unknown shape parameter () of two parameter generalized Rayleigh (GR) distribution with known scale parameter (), when a prior knowledge about the shape parameter () is available as initial value (0), using shrinkage weight factor () and pretest region R. This prior knowledge about unknown parameter may be obtaind from past experiences or from a quaintance with similar situation.
Expression for the Bias, Mean squared error [MSE] and Relative Efficiency [R.Eff()] for the proposed estimator are derived. Numerical results and conclusions of mentioned expressions are carried out to assess the effects of the considered estimator and to illustrate these results. Tables of these numerical results are demonstrated. Comparisons between introduced estimator with respect to classical estimator and with some existing studies in the sense of mean suqared error or Relative Efficiency are performed.

Pairwise Separation Axioms And Compact Double Topological Spaces

Ahmed M. Rajab; Enas Y. Abdalla; Rewayda Razaq Mohsin

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-10

The concept of intuitionistic (double) topological spaces was introduced by Çoker 1996. The aim of this paper is to give a nation of pairwise compactness for double topological spaces and some separation axioms

Small Quasi-Dedekind Modules

Inaam Mohammed Ali; Tha; ar Younis Ghawi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-10

Let R be a commutative ring with unity .A unitary R-module M is called a quasi-Dedekind module if for all nonzero submodules N of M . In this paper we introduce and study the concept of small quasi-Dedekind module as a generalization of quasi-Dedekind module . Where an R-module M is called small quasi-Dedekind if, for each nonzero homomorphisms f from M to M , implies Kerf small in M ( Kerf ≪ M ). And an R-submodule N of an R-module M is called a small submodule of M (N ≪ M , for short) if , for all K ≤ M with N+K = M implies K = M

On Uncertain Martingale

Noori .F.A.AL-Mayahi; Zainab .H.A.AL-Zaubaydi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-13

We introduce some a new properties of uncertain conditional expectation, also we give a new kind of martingale and study some theorems related with it.

Approximation of Functions by Some Types of Beta-Operators

Sahib AL-Saidy; Ahlam Jameel Khaleel; Salim dawood Mohisn

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-8

In this paper, we study an approximation of continuous functions by using some types of Beta- operators (modified Beta-operator and modified mulit Beta-operator) defined on the some normed space.

A new kind of Fuzzy Topological Vector Spaces

SALAH MAHDI ALI

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-10

In this paper, we introduce a new kind of fuzzy topological vector spaces that is a locally affine fuzzy topological vector space, finological space, . Finally, we evidence that has a base at zero.

2010 Mathematics Subject Classification : Primary 54A40, 46S40

Differential Operator of a Class of Meromorphic Univalent Functions With Negative Coefficients

Waggas Galib Atshan; Ali Hamza Abada

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-14

In the present paper, we have studied a class of analytic and meromorphic univalent functions defined by differential operator in the punctured unit disk and obtain some sharp results including coefficient inequality, distortion theorem, radii of starlikeness and convexity, Hadamard product, closure theorems. We also obtain some results connected with neighborhoods on and integral operator

Interpolation by Using Bézier Curve Numerically with Image Processing Applications

Mustafa Abbas Fadhel Al-Shemary

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-10

In this paper we find new method to interpolation by using Bézier method numerically. The problem studied here is the way of determine the control points. We have a new method in this field, named by proposed method, and explain the possibility of applying the proposed method, the estimation of block concealment points of image are studied

A CLASS OF UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY HADAMARD PRODUCT WITH RAFID - OPERATOR

Waggas Galib Atshan; Rafid Habib Buti

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-14

In this paper, we study a class , which consists of analytic and univalent functions with negative coefficients in the open unit disk } defined by Hadamard product (or convolution) with Rafid – Operator , we obtain coefficient bounds for this class. Also and some results for this class are obtained

An efficient algorithm to solve 1// ∑Ci+∑Yi problem

Haeder Younis Ghawi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-9

In the problem of scheduling a single machine to minimize the sum of completion time and total late work, there are n jobs to be processed for which each has an integer processing time and a due date. The objective is to minimize the sum of total completion time and total late work ,where the late work for a job is the amount of processing of this job that is performed after its due date.
Although dominance rules are derived for the special cases in which all processing times are equal and all due dates are equal. Algorithm H is presented for the general non preemptive sum of completion time and the total late work simultaneous problems

Chaos in a harvested prey-predator model with infectious disease in the prey

Riad Kamel Naji; Hiba Abdullah Ibrahim

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-21

A harvested prey-predator model with infectious disease in prey is investigated. It is assumed that the predator feeds on the infected prey only according to Holling type-II functional response. The existence, uniqueness and boundedness of the solution of the model are investigated. The local stability analysis of the harvested prey-predator model is carried out. The necessary and sufficient conditions for the persistence of the model are also obtained. Finally, the global dynamics of this model is investigated analytically as well as numerically. It is observed that, the model have different types of dynamical behaviors including chaos

Approximation of Functions by Means of the Modulus

Sahib K. AL- Saidy; Zainab Esa Abdul Naby

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-11

In this paper, we are used Whitney's and Riesz–Torin Theorems to find the degree of best approximation of functions by means of the averaged modulus of smoothness in space .

An Equation Related To Jordan *-Centralizers

A.H.Majeed; A.A.ALTAY

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-8

Let R be a *-ring, an additive mapping T: R →R is called A left (right) Jordan *-centralizer of a *-ring R if satisfies T(x2)=T(x) x* (T(x2)= x*T(x)) for all x  R. A Jordan *-centralizer of R is an additive mapping which is both left and right Jordan *-centralizer. The purpose of this paper is to prove the result concerning Jordan *-centralizer. The result which we refer state as follows: Let R be a 2-torsion free semiprime *-ring and let T: R  R be an additive mapping such that 2T(x2) = T(x) x* + x* T(x) holds for all x  R. In this case, T is a Jordan *-centralizer

On Monotone Approximation by Piecewise Positive Functions

Eman Samir Bhaya; Malik Saad Al-Muhja

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-6

In 2005 Halgwrd [3], introduced a paper for with , be a convex function, we are interested in estimating the degree of 3-monotone approximation for the function , which are copositive on . We obtained that and are piecewise positive in in terms of the Ditzian-Totik modulus of smoothness

Impulse Noise Removal From Highly Corrupted Astronomical Images using Modified Progressive Switching Median Filter Guided by Neural Networks

Hind Restom Mohammed

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-14

In this paper, a novel and effective method for impulse noise removal in corrupted color images is discussed. The new method consists of three phases. The first phase is a noise detection phase where a modified self-organizing neural network is used to detect impulse noise pixels. The second is a noise filtering phase process is performed in recursive manner. Third phase is Histogram Equalizer the processed (output) image is obtained by mapping each pixel with level rk in the input image into a corresponding pixel with levels sk in the output image is presented. we propose a technique based on impulse noise detection by means of a self-organizing neural network and a class of the Modified Progressive Switching Median Filter(MPSM) that can remove impulse noise effectively while preserving details. Also, we add a histogram equalizer filter at the output of our proposed system in order to enhance the final output images. Experimental results demonstrate that the performance of the proposed technique is superior to that of the traditional median filter family for impulse noise removal in image applications.

On Solution of Two Point Second Order Non Linear Boundary Value Problems using Semi-Analytic Method

Khalid. M. M. Al-Abrahemee; Luma. N. M.Tawfiq

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-11

In this paper a new method is proposed for the solution of two-point second order boundary-value problems( TPBVP ) ,that is, we interested in constructing polynomial solutions of two points second order boundary value problems for ordinary differential equation.
A semi-analytic technique using two-point osculatory interpolation with the fit equal numbers of derivatives at the end points of an interval [0,1] is compared with conventional methods via a series of examples and is shown to be that seems to converge faster and more accurately than the conventional methods and generally superior, particularly for problems involving nonlinear equations and/or boundary conditions

When compact sets are g-closed

K. Jassim; Saheb; Haider; G. Ali

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-8

Abstract: This paper is devoted to introduce new concepts which are called K(gc), gK(gc), L(gc), gL(gc) and locally L(gc)-spaces. Several various theorems about these concepts are proved. Further more properties are stated as well as the relationships between these concepts and LC-spaces are investigated.

Strong Convergence Theorems of Ishikawa Iteration Process with Errors in Banach Space

Zena Hussein Mabeed

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-8

The purpose of this paper is to study the strong convergence of the sequence of the Ishikawa iteration methods with errors to fixed points and solutions of local strongly accretive and local strongly pseudo-contractive operators in the framework of Banach spaces. Our main results is to improve and extend some results about Ishikawa iteration for type of contractive, announced by many others

Thyroid Disease Diagnosis using Genetic Algorithm and Neural Network

Sarah Behnam Aziz

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-13

Abstract: Nowadays, with advancement of technology and science and expansion of computer usage in high-tech calculations, especially in the field of medicine, intelligence systems and in particular Neural Networks are becoming of significant importance in automatic diagnosis and prognoses of different diseases. This paper presents the diagnosis of thyroid diseases using Neural Networks. The genetic algorithm was used to find the optimum network structure with high classification accuracy. The experimental results presented for different proportions of training/testing groups show a high classification accuracy and convergence in rates. The overall accuracy is 100% for training and in range between 96% and 98% for testing. The neural networks are simulated using MATLAB. While thyroid disease datasets are taken from UCI machine learning dataset.

The inverse of operator matrix A where A≥I and A

Mohammad Saleh Balasim

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 3, Issue 2, Pages 1-12

Let H and K be Hilbert spaces and let H⊕K be the cartesian product of them.Let B(H),B(K),B(H⊕K),B(K,H),B(H,K) be the Banach spaces of bounded(continuous) operators on H,K,H⊕K,and from K into H and from H into K respectively.In this paper we find the inverse of operator matrix B(H⊕K) where BєB(H) ,CєB(K,H), DєB(H,K), EєB(K) and A≥ , A where is the identity operator on H⊕K